# SDR ASAA1149751

- Difficulty date: May 28, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69730577
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TRANSITION PANEL FOUND SHEAR TIE AT BS 500G BETWEEN 25R AND 26R CORRODED.  REMOVED EXISTING SHEAR TIE FABRICATED REPLACEMENT PART AND INSTALLED IAW SRM 51-40-02.
